Almost periodic solutions of systems with delay and nonfixed times of impulsive action

  • A. V. Dvornyk
  • V. I. Tkachenko

Abstract

We study the existence and asymptotic stability of piecewise continuous almost periodic solutions for systems of differential equations with delay and nonfixed times of impulsive action that can be regarded as mathematical models of neural networks.
Published
25.11.2016
How to Cite
Dvornyk, A. V., and V. I. Tkachenko. “Almost Periodic Solutions of Systems With Delay and nonfixed times of Impulsive Action”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 68, no. 11, Nov. 2016, pp. 1450-66, http://umj.imath.kiev.ua/index.php/umj/article/view/1933.
Section
Research articles